# SDR AALA20150809006

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 8,784 hours, 3,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 55256
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER AISLE LIGHT AT 27ABC INOPERATIVE.  R & R POWER SUPPLY M1673.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-06.  SYS CHECKED NORMAL.
